# SDR DL73K011834

- Difficulty date: November 20, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Aircraft time: 46,249 hours, 40,142 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: M215201
- Part serial: 697
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10K SMELLED AN ELECTRICAL OR OZONE ODOR.  TURNED OFF GASPER FAN AND GALLEY POWER FUMES DISSIPATED.  REPLACED GASPER FAN PER MM.
